Dec 1, 2000
I have been diagnosed now for about a year and a half, and am currently on Epivir, Zerit & Sustiva. The problem not with my viral load ( undetectable ) or my T-Cell count ( 500+), but with my bouts of diarrhea. It seems lately that very soon after I eat a meal, I will experience stomach pains and will have to go to the bathroom right away. Afterwards, I'm fine, but was wondering if there is anything that can be done to alleviate this. I've tried Lomotil, but it makes me very tired.
Response from Dr. Henry
Have you had an evaluation for any bowel parasites or lactose intolerance just to see if anything else is going on before settling on one of the drugs to blame? Does that occur after each meal or just in the AM. Had you been on any of the currents meds before without the problem? Your complaint is a little unusual to be caused by your current HIV drug cocktail but if I became convinced that one of the drugs was causing it then I might try to switch to another good drug to see if the problem would improve. KH
Keith Henry, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Insertive Anal Sex Without Condom Safe?
- Burning Penis After Sex With Stripper Condom Broke Worried I Have HIV
- Burning Urethra After Having Sex During Period Worried I Have HIV
- Herpes After Licking Genital Worried I Have HIV
- Can Bacterial Vaginosis Cause Vaginal Bleeding?
- Can You Get Genital Warts From Sharing Razors Or Drinks?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.